# SDR WRLA200413

- Difficulty date: March 18, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 27,106 hours, 4,750 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT. PDU WIRE BUNDLE HAVE 6 WIRES BURNED AND BROKEN (WIRE NO:G110-663-20, G110-667-20, G110-665-20, G110-668-20, G110-666-20 AND G110-094-16) REPAIR THE WIRES WITH SPLICE PER SWPM 20-10-03. WIRES CONTINUITY AND INSULATION CHECK PER WDM 30-29-01 & 2552-05.CAUSE ANALYSIS: FORE, AND AFT DOUBLE FACED RESTRAINT LATCH ROD BROKEN AND CHAFING WITH WIRES AT (STA. 1721)
